RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 68, Issue 2  


The Levin–Golovin theorem for Sobolev spaces
S. A. Ivanov, S. A. Avdonin
163
On the Gauss trigonometric sum
M. Z. Garaev
173
Extremum problems for entire functions of exponential spherical type
D. V. Gorbachev
179
Topological equivalence of Haar measures on compact groups
E. A. Gorin
188
Asymptotic decay of solutions of the Liouville equation under perturbations
L. A. Kalyakin
195
Representation of numbers by linear forms
I. D. Kan
210
The attractor problem for nonlinear wave equations in plane domains
Yu. S. Kolesov
217
Tangential boundary behavior of functions of several variables
V. G. Krotov
230
The first initial boundary value problem for a compound type equation in a three-dimensional multiply connected region
P. A. Krutitskii
249
Affine ovoids and extensions of generalized quadrangles
A. A. Makhnev
266
On infinite groups with a given strongly isolated 2-subgroup
A. I. Sozutov, N. M. Suchkov
272
On the $\varepsilon$-entropy of classes of holomorphic functions
Yu. A. Farkov
286
Separate algebraicity along families of algebraic curves
R. A. Sharipov, E. N. Ciganov
294
On critical values of numerical parameters characterizing intersections of embedded sets
G. Z. Chelidze
303
Groups with $\pi$-maximal and $\pi$-layer maximal conditions
N. S. Chernikov
311
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019